CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
dolldnz Views: 54,186
Published: 13 years ago
 
This is a reply to # 71,806

Re: Mirena IUD Side Effects


I'm having the same problems. I had a baby on Sept. 23 and had the IUD put in on Oct. 27th. Nov. and Dec. periods were normal 1 weekers, without any pain, just like when I was on birth control before I got pregnant. My skin has even cleared up. But this month, my period has been the strongest and most up and down roller coaster I've ever had. Some days it's there and others not at all, turning red to brown and back again. Then the days it isn't there, its all normal discharge like nothing was ever there. I've got cramps, mood swings, weight gain (after losing pregnancy weight), losing my hair!, and tired all the time. I look like shit, feel like shit and at one point really advised a friend in miscarriages, because thats what I thought it was. All that and the flu like sysmptoms. I can't take this anymore. I'm getting it removed in a week.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

4.469 sec, (1)